# SDR FDEA201403120491

- Difficulty date: March 12, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 56,382 hours, 13,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: L95B13401
- Part serial: 41379
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST GREEN HYD AIR AT FLT LEVEL 390 IAW QRH QTY WAS MONITORED AFTER 1 MIN GREEN HYD QTY FLUCTUATED & PEGGED AT MAX.  IAW QRH GREEN HYD PUMPS 1 &  2 WERE SECURED, IAW QRH LANDED.  REPLACED DEPRESSURIZATION RELEIF VALVE IAW AMM 29-11-27-04. ALSO   REPLACED GREEN RESERVOIR HEAD PRESSURE CHECK VALVE. SERVICED GREEN HYDRAULIC SYSTEM HEAD PRESSURE IAW AMM 29-14-00-03. GREEN RESERVOIR MAINTAINED PRESSURE AND HYDRAULIC QTY IN THE MIDDLE OF TOP HAT. ACFT RELEASED FOR SERVICE.
